# SDR K11A2021021100043

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 58,340 hours, 38,862 cycles
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Position
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF CONFIGURATION WARNING ON TAKEOFF. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND SPEED BRAKE HANDLE NOT STOWED, STOWED SPEED BRAKE HANDLE IAW B737 AMM 27-62-22, PERFORMED TAKEOFF WARNING TEST IAW B737 AMM 31-26-00
OPS CHECK GOOD.
